# SDR IPXA2M71121

- Difficulty date: January 5, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 68,855 hours, 10,311 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2893501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, BEADED DOUBLER CRACKED IN LT WING L/E AT STA XOS .665     REPAIRED BEADED DOUBLER IN LT WING L/E INTERIOR STA XOS661-667 IAW EO-5730-42916-B AND SRM 57-40-02, REPAIR 9, FIG 203.
